Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 9, NWS Norman, OK

April 30, 2019Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 30, 2019, 3:35 PM CDT for Cotton County, Tillman County, Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 3:35 PM CDT (20:35 UTC)
Expired
Apr 30, 2019, 4:15 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 22 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 3:43 PM CDTHAIL 1.757 S Hollister, OKHWY 54 AND HWY 70
Apr 30, 3:51 PM CDTTORNADO3 Sw Loveland, OKTRAINED SPOTTER CALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 12:02 PM CDTTornado WatchSPC13 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1242 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

426 
WFUS54 KOUN 302035
TOROUN
OKC033-141-302115-
/O.NEW.KOUN.TO.W.0009.190430T2035Z-190430T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
335 PM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  West central Cotton County in southwestern Oklahoma...
  Southeastern Tillman County in southwestern Oklahoma...

* Until 415 PM CDT.
    
* At 335 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Loveland, moving northeast at 15
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Grandfield, Hollister and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9881 3416 9886 3423 9897 3449 9877
      3430 9851 3415 9880
TIME...MOT...LOC 2035Z 225DEG 15KT 3422 9887 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
3 follow-up statements
298 
WWUS54 KOUN 302042
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
342 PM CDT Tue Apr 30 2019

OKC033-141-302115-
/O.CON.KOUN.TO.W.0009.000000T0000Z-190430T2115Z/
Cotton OK-Tillman OK-
342 PM CDT Tue Apr 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WEST
CENTRAL COTTON AND SOUTHEASTERN TILLMAN COUNTIES...
    
At 342 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Loveland, moving northeast at 20
mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Grandfield and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9880 3423 9892 3447 9874 3431 9852
TIME...MOT...LOC 2042Z 220DEG 15KT 3423 9884 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BRB
065 
WWUS54 KOUN 302052
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
352 PM CDT Tue Apr 30 2019

OKC033-141-302115-
/O.CON.KOUN.TO.W.0009.000000T0000Z-190430T2115Z/
Cotton OK-Tillman OK-
352 PM CDT Tue Apr 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WEST
CENTRAL COTTON AND SOUTHEASTERN TILLMAN COUNTIES...
    
At 352 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Loveland, moving northeast at 15 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Grandfield and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3419 9877 3428 9888 3447 9874 3432 9853
TIME...MOT...LOC 2052Z 227DEG 13KT 3426 9880 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BRB
813 
WWUS54 KOUN 302107
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
407 PM CDT Tue Apr 30 2019

OKC033-141-302117-
/O.EXP.KOUN.TO.W.0009.000000T0000Z-190430T2115Z/
Cotton OK-Tillman OK-
407 PM CDT Tue Apr 30 2019

...THE TORNADO WARNING FOR WEST CENTRAL COTTON AND SOUTHEASTERN
TILLMAN COUNTIES WILL EXPIRE AT 415 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 3419 9877 3428 9888 3447 9874 3432 9853
TIME...MOT...LOC 2107Z 225DEG 15KT 3430 9875 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 2:36 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 30, 2:36 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Norman OK
236 PM CDT Tue Apr 30 2019

.DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.

With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).

General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.

Synoptic pattern remains active into next week, though details
are a bit fuzzy.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  59  69 /  60  30  40  30
Hobart OK         57  81  57  66 /  30  20  30  10
Wichita Falls TX  64  82  62  75 /  50  40  20  30
Gage OK           51  79  49  65 /  20  10  30  10
Ponca City OK     57  75  58  68 /  50  20  60  30
Durant OK         66  79  63  77 /  80  50  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ006>008-011>013-
     015>020-022>030-033>038.

     Flood Watch from 7 PM CDT this evening through Wednesday morning
     for OKZ045-050>052.

     Flood Watch through Wednesday morning for OKZ031-032-039>043-
     046>048.

TX...Flood Watch until 7 PM CDT this evening for TXZ083>085.

     Flood Watch from 7 PM CDT this evening through Wednesday morning
     for TXZ090.

&&

30/14
Hazardous weather outlook, Apr 30, 12:27 PM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1227 PM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-011730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1227 PM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms today across
the eastern half of Oklahoma. A slight risk covers the western
half of Oklahoma and western north Texas.

Location...
The enhanced risk area is generally along and east of a Stillwater
to Oklahoma City and Duncan line. The slight risk area is
generally west of the enhanced risk to the Oklahoma and Texas
state line.

Timing...
The most likely time for severe storms will be from now through
Midnight.

Impacts...
Hail up to the size of golf balls.
Damaging winds of 60 to 70 mph.
A few tornadoes possible.
Excessive rainfall with flooding possible.

Discussion...
Scattered to numerous storms are expected to continue through the
afternoon moving east through the evening. Large hail and damaging
wind gusts will be the main threats. For storms that form along or
south of the cold front, there is also a risk for a tornado or two
developing.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 30, 1:43 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TORNADO          AGRA                    35.90N 96.87W
04/30/2019                   LINCOLN            OK   EMERGENCY MNGR

            TREE DAMAGE IN THE AGRA AREA. TIME IS RADAR ESTIMATE WITH
            TVS.

&&

ZWINK
Special weather statement, Apr 30, 2:11 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
211 PM CDT Tue Apr 30 2019

OKZ005>007-012-302000-
Garfield OK-Alfalfa OK-Woods OK-Grant OK-
211 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Garfield...
Alfalfa...northeastern Woods and western Grant Counties Until 300 PM
CDT...

AT 209 PM CDT, strong thunderstorms were along a line extending from
near Goltry to 4 miles northeast of Avard, moving northeast at 65
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

LAT...LON 3646 9811 3646 9816 3671 9901 3700 9887
      3700 9761
TIME...MOT...LOC 1909Z 218DEG 56KT 3652 9820 3675 9876

11
Local storm report, Apr 30, 2:21 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
221 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     TSTM WND DMG     CUSHING                 35.98N 96.76W
04/30/2019                   PAYNE              OK   BROADCAST MEDIA

            MEDIA REPORT VIA TWITTER

&&

JT
Special weather statement, Apr 30, 2:33 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
233 PM CDT Tue Apr 30 2019

OKZ011-012-018-302000-
Major OK-Garfield OK-Kingfisher OK-
233 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...western
Garfield and northwestern Kingfisher Counties Until 300 PM CDT...

AT 230 PM CDT, a strong thunderstorm was located 7 miles north of
Loyal, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3644 9761 3597 9803 3606 9821 3607 9821
      3658 9790
TIME...MOT...LOC 1930Z 210DEG 42KT 3608 9809

BRB
Special weather statement, Apr 30, 3:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
306 PM CDT Tue Apr 30 2019

OKZ024-025-027>029-302030-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
306 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR Grady...western Oklahoma...
southeastern Canadian...northwestern Cleveland and western McClain
Counties Until 330 PM CDT...

AT 304 PM CDT, strong thunderstorms were along a line extending from
near Union City to 3 miles southwest of Pocasset to 5 miles west of
Rush Springs, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3490 9744 3476 9808 3552 9807 3571 9746
TIME...MOT...LOC 2004Z 216DEG 34KT 3540 9795 3515 9799 3481 9805

30
Local storm report, Apr 30, 3:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             ELECTRA                 34.03N 98.92W
04/30/2019  E1.00 INCH       WICHITA            TX   EMERGENCY MNGR

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:12 AM CDTSpecial Weather StatementOUNBlaine33 min
Apr 30, 3:32 AM CDTSpecial Weather StatementOUNGarfield28 min
Apr 30, 5:07 AM CDTAreal Flood AdvisoryOUNGarfield113 min
Apr 30, 9:13 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Apr 30, 9:35 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 30, 10:02 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 30, 10:02 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 30, 10:04 AM CDTSpecial Weather StatementOUNGrady26 min
Apr 30, 10:07 AM CDTSpecial Weather StatementOUNOklahoma23 min
Apr 30, 10:12 AM CDTSpecial Weather StatementOUNCleveland33 min
Apr 30, 10:27 AM CDTSpecial Weather StatementOUNLincoln33 min
Apr 30, 10:32 AM CDTSpecial Weather StatementOUNCleveland28 min
Apr 30, 10:35 AM CDTSpecial Weather StatementOUNOklahoma, Payne25 min
Apr 30, 10:54 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma51 min
Apr 30, 10:56 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills49 min
Apr 30, 10:58 AM CDTRiver Flood WarningOUNGrant, Kay, Noble67 hr
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
Apr 30, 10:59 AM CDTRiver Flood WarningOUNKingfisher, Logan48 hr
Apr 30, 11:00 AM CDTRiver Flood WarningOUNPottawatomie, Seminole27 hr
Apr 30, 11:16 AM CDTTornado WarningOUNLincoln, Payne44 min
Apr 30, 11:30 AM CDTSpecial Weather StatementOUNMurray30 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningOUNPayne31 min
Apr 30, 11:49 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc41 min
Apr 30, 11:50 AM CDTTornado WarningOUNLincoln, Payne40 min
Apr 30, 11:58 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward47 min
Apr 30, 12:08 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc37 min
Apr 30, 12:30 PM CDTSevere Thunderstorm WarningOUNPayne15 min
Apr 30, 12:35 PM CDTTornado WarningOUNPontotoc25 min
Apr 30, 12:42 PM CDTSpecial Weather StatementOUNDewey33 min
Apr 30, 12:53 PM CDTSpecial Weather StatementOUNLincoln22 min
Apr 30, 1:19 PM CDTSpecial Weather StatementOUNPayne26 min
Apr 30, 1:26 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 30, 1:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 30, 2:11 PM CDTSpecial Weather StatementOUNAlfalfa, Woods49 min
Apr 30, 2:23 PM CDTRiver Flood WarningOUNAtoka5 days
Apr 30, 2:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 30, 3:00 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 30, 3:06 PM CDTSpecial Weather StatementOUNCanadian, Grady, McClain24 min
Apr 30, 3:10 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 30, 3:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma42 min
Apr 30, 3:43 PM CDTSpecial Weather StatementOUNKay32 min
Apr 30, 3:47 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Apr 30, 3:57 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 30, 4:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 30, 4:03 PM CDTSevere Thunderstorm WarningOUNCotton42 min
Apr 30, 4:06 PM CDTSpecial Weather StatementOUNMcClain24 min
Apr 30, 4:06 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens39 min
Apr 30, 4:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma52 min
Apr 30, 4:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain48 min
Apr 30, 4:24 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Oklahoma3 hr
Apr 30, 4:31 PM CDTTornado WarningOUNCotton29 min
Apr 30, 4:32 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Oklahoma, Payne3 hr
Apr 30, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens42 min
Apr 30, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne41 min
Apr 30, 4:51 PM CDTSpecial Weather StatementOUNGrady24 min
Apr 30, 4:56 PM CDTTornado WarningOUNCotton, Jefferson, Stephens24 min
Apr 30, 5:05 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more115 min
Apr 30, 5:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 30, 5:22 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more3 hr
Apr 30, 5:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
Apr 30, 5:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens2 hr
Apr 30, 5:33 PM CDTAreal Flood AdvisoryOUNCotton, Tillman117 min
Apr 30, 5:50 PM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 5:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Apr 30, 6:01 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne119 min
Apr 30, 6:18 PM CDTSpecial Weather StatementOUNLincoln27 min
Apr 30, 6:25 PM CDTSpecial Weather StatementOUNMarshall20 min
Apr 30, 6:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 6:50 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Pottawatomie, Seminole3 hr
Apr 30, 6:54 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie51 min
Apr 30, 6:55 PM CDTSevere Thunderstorm WarningOUNCotton50 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.